Advances in Difference Equations
Volume 2004 (2004), Issue 4, Pages 321-336
Existence and global stability of positive periodic solutions of a
discrete predator-prey system with delays
1Depatement of Mathematics, Tianjin University, Tianjin 300072, China
2Department of Mathematics, Lanzhou University, Gansu, Lanzhou 730000, China
Received 13 January 2004
Copyright © 2004 Lin-Lin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the existence and global stability of positive
periodic solutions of a periodic discrete predator-prey
system with delay and Holling type III functional
response. By using the continuation theorem of
coincidence degree theory and the method of Lyapunov
functional, some sufficient conditions are obtained.